On Regularizable Birational Maps

J. Math. Sci. Univ. Tokyo
Vol. 28 (2021), No. 4, Page 583-591.

Déserti, Julie
On Regularizable Birational Maps
[Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

Bedford asked if there exists a birational self map $f$ of the complex projective plane such that for any automorphism $A$ of the complex projective plane $A\circ f$ is not conjugate to an automorphism. In this article we give such an $f$ of degree $5$.

Keywords: Cremona group, birational map, automorphisms of surfaces, regularizable.

Mathematics Subject Classification (2010): 14J50, 14E07.
Mathematical Reviews Number: MR4321403

Received: 2020-07-08